# SDR USAA050704

- Difficulty date: May 31, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Sill
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 3 INCHES, AFT CARGO DOOR SILL WEB.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW 51-70-11 FIG 1.  (M)
